Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 11, Issue 3, August 2014 pp 202-206

Research Article

Determination of various fractal dimensions in Logistic Map

H K Sarmah1, B K Bhattacharyya2, Anil Kr Jain3

1Professor, Department of Mathematics, Gauhati University, Guwahati , Assam, Pin code- 781014, INDIA.

2Assistant Professor, Department of Mathematics, L. C. Bharali College, Guwahati, Assam, Pincode-781011, INDIA.

3Assistant Professor, Department of Mathematics, Barama College, Barama, Assam, Pincode-781346, INDIA.

Academic Editor: Dr. Dase R. K.


In this paper we consider the one dimensional chaotic Logistic map,  where 𝜇 is the control parameter and study various fractal dimensions like Box counting dimension (𝐷b ), Information dimension ( ) and Correlation dimension (𝐷c ) . We see that  as required.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details